# SDR SWAA2025121752194

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 38,488 hours, 18,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT COVER MISSING.  INSTALLED FWD EMERGENCY LIGHT COVER IAW AMM 33-51-03
